# SDR 0201079763

- Difficulty date: March 30, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 72,867 hours, 64,306 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597407
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING LANDING ROLL, THE MASTER WARNING LIGHT ILLUMINATED ALONG WITH THE FORWARD CARGO FIRE BELL AND CARGO SMOKE WARNING ANNUNCIATOR. COMPLIED WITH COM PROCEDURES BUT THE WARNING INDICATIONS REMAINED. CREW DISCHARGED THE CARGO FIRE SUPPRESSION AGENT PER COM. LANDING WAS WITHOUT FURTHER INCIDENT AND THE FIRE INDICATIONS STAYED UNTIL ARRIVAL AT THE GATE. CFR RESPONDED AND CLEARED THE CARGO HOLD. NO SIGNS OF FIRE OR SMOKE FOUND. MAINTENANCE REPLACED THE CARGO SMOKE DETECTORS AND THE NR 1 CARGO FIRE BOTTLE. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
